Alert archive / North Carolina / Special Weather Statements in 2011

Special Weather Statement, NWS Raleigh, NC

August 7, 2011Randolph County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 7, 2011, 7:39 PM EDT for Randolph County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 7:39 PM EDT (23:39 UTC)
Expired
Aug 7, 2011, 8:15 PM EDT
In force
36 min
Issued by
NWS Raleigh, NC

County Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 136 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WWUS82 KRAH 072339
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
739 PM EDT SUN AUG 7 2011

NCZ038-039-080015-
DAVIDSON-RANDOLPH-
739 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH AND SOUTHERN 
DAVIDSON COUNTIES THROUGH 815 PM EDT...

AT 738 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
DENTON...OR ABOUT 14 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 40
MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARTHA...ULAH... 
ASHEBORO...AND COLERIDGE.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS 
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND 
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR 
OBJECTS.

&&

LAT...LON 3575 8019 3575 7959 3552 7960 3551 8019
      3553 8020
TIME...MOT...LOC 2338Z 273DEG 34KT 3565 8008

$$

VINCENT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:00 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 7, 7:00 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
700 PM EDT SUN AUG 7 2011

.SYNOPSIS...
A VERY MOIST AIRMASS WILL PERSIST OVER CENTRAL NORTH CAROLINA
THROUGH TUESDAY. THE BEST CHANCE FOR SHOWERS AND STORMS IS EXPECTED
TO BE TUESDAY AFTERNOON INTO TUESDAY NIGHT IN ASSOCIATION WITH A
SERIES OF UPPER LEVEL DISTURBANCES IN WESTERLY FLOW ALOFT. DRY
CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY IN ASSOCIATION WITH
HIGH PRESSURE BUILDING INTO THE AREA FROM THE NORTHWEST.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
AS OF 255 PM SUNDAY...

...HEAT ADVISORY CONTINUES TODAY AND ANOTHER ADVISORY HAS BEEN
ISSUED FOR SOUTHERN AREAS MONDAY....

HEAT INDICES ARE JUST NOW BEGINNING HIT 105-107 ACROSS THE SOUTHERN
PIEDMONT AND SANDHILLS...AND WE MAY SEE THOSE VALUES KEEP NORTHEAST
INTO THE COASTAL PLAIN WHERE DEWPOINTS ARE STILL IN THE MID 70S IN
MANY LOCATIONS.

CONVECTION DID NOT FIRE IN THE LEE OF THE MOUNTAINS WITH THIS
MORNINGS LEAD DISTURBANCE DUE TO LIMITED INSTABILITY.  THE STRONGEST
DESTABILIZATION HAS OCCURRED OVER THE CENTRAL PIEDMONT AND COASTAL
PLAIN...WHERE MLCAPES ARE GREATER THAN 2000 J/KG.  RUC ANALYSIS
SUGGESTS THE STRONGEST FORCING AND MID LEVEL WINDS ASSOCIATED WITH
THE TRAILING UPPER DISTURBANCE ARE PUSHING INTO NORTHERN VA AND
MD...WITH WEAKER FORCING MOVING INTO THE BLUE RIDGE AREA.  DESPITE
STRONG DESTABILIZATION...IT APPEARS THERE MAY BE ENOUGH ANTICYCLONIC
FLOW AND SUBSIDENCE ALOFT TO HAVE LIMITED EVEN MUCH CUMULUS
DEVELOPMENT SO FAR TODAY.  SPC HAS CENTRAL NC IN A SLIGHT RISK THIS
AFTERNOON...BUT CONVECTIVE INITIATION MAY BE MORE LIKELY OVER VA.
WILL BACK OFF ON POPS THROUGH SUNSET...BUT WILL LEAVE A SLIGHT
CHANCE AS THE PREVIOUSLY MENTION DISTURBANCE ENCROACHES ON WEAKENING
INSTABILITY THIS EVENING.

WHAT CONVECTION THAT DOES FORM WILL LIKELY COME TO AN END BY
MIDNIGHT AS INSTABILITY WANES.  FORECAST LOWS LOOK TO BE PERSISTENT
FROM PREVIOUS NIGHTS...72-76.

DEEP WESTERLY FLOW WILL BE ESTABLISHED ON MONDAY...WITH PWS FALLING
TO NEAR 1.5".  GUIDANCE IS CONSISTENT IN MORE BOUNDARY LAYER MIXING
IN THE FLOW REGIME...SO EXPECT DEWPOINTS WILL FALL INTO THE MID TO
UPPER 60S ACROSS THE CWA EXCEPT FOR POSSIBLY IN THE SOUTHERN
PIEDMONT AND SANDHILLS.   850MB TEMPS ARE CONSISTENTLY FORECAST TO
WARM TO 22-24C MONDAY AFTERNOON...AND LOW LEVEL THICKNESSES ARE ALSO
FORECAST TO RISE ABOUT 5-10M FROM SUNDAY.  THIS PUTS HIGHS IN THE
96-101 RANGE.  WILL ISSUE A HEAT ADVISORY FOR PORTIONS OF THE
SOUTHEAST CWA WHERE PROBABILITIES OF DEWPOINTS AROUND 70 ARE
GREATEST.  LOWS MONDAY NIGHT A DEGREE OR TWO COOLER WITH LOWER
DEWPOINTS.  69-74.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 255 PM SUNDAY...

MID AND UPPER FLOW WILL BE FROM THE WEST TUESDAY MORNING AS A SHORT
WAVE IN THE UPPER MISSISSIPPI VALLEY ADVANCES TOWARD THE EAST COAST.
WIDE DIFFERENCES IN THE MODELS AS TO IF THERE WILL BE ONE WAVE OR
TWO AND IN TIMING. HOWEVER THE MAIN CONCERN IS DRYING WEST DOWNSLOPE
FLOW AND A GENERAL LACK OF MOISTURE BELOW TEN THOUSAND FEET. WILL
HOLD RAIN CHANCES AT NO MORE THAN ONE IN THREE WEST TO SLIGHT CHANCE
EAST MID TO LATE AFTERNOON TUESDAY. DEPENDING ON TIMING... TUESDAY
NIGHT MAY POSE THE BETTER CHANCE FOR RAIN. HOWEVER WITH ALL THE
MODEL UNCERTAINTY AND LOSS OF AFTERNOON HEATING... WILL LIMIT RAIN
CHANCES OVER CENTRAL NORTH CAROLINA TO THIRTY PERCENT OR LESS.

WITH WINDS ALOFT WEST TO NORTHWEST AND PRECIPITABLE WATERS FALLING
UNDER 1.25 INCHES WEDNESDAY... WEDNESDAY AND WEDNESDAY NIGHT
FORECAST DRY AT THIS TIME. AFTERNOON HIGH TEMPERATURES LOW TO MID
90S. OVERNIGHT LOW TEMPERATURES MID 60S NORTHWEST RISING TO MID 70S
SOUTHEAST.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 245 PM SUNDAY...

THE LONG WAVE PATTERN DURING THIS PERIOD IS RELATIVELY STATIC WITH
AN UPPER LOW IN THE GULF OF ALASKA AND HUDSON BAY. A SURFACE HIGH
OVER THE OHIO VALLEY WILL BRING NORTH TO NORTHEAST FLOW TO NORTH
CAROLINA THURSDAY... BECOMING LIGHT AND VARIABLE AS THE HIGH MOVES
EAST AND THE PRESSURE GRADIENT WEAKENS. SURFACE WINDS BECOME
SOUTHEAST FRIDAY NIGHT AS THE HIGH EDGES INTO THE ATLANTIC. EVEN
ISOLATED CONVECTION LOOKS DIFFICULT INTO FRIDAY NIGHT.

THERE IS ROUGH AGREEMENT IN THE MODELS IN PUSHING A SHORT WAVE
THROUGH THE GREAT LAKES REGION SATURDAY... BUT THE TIMING AND
STRENGTH OF ITS EXTENSION INTO NORTH CAROLINA ARE IN QUESTION. A
SLIGHT CHANCE FOR MEASURABLE RAIN IN THE COASTAL PLAIN SATURDAY
AFTERNOON AND THIRTY PERCENT IN THE WEST... WITH SLIGHT CHANCES OR
LESS EVERYWHERE OVERNIGHT. THE MEAN TROUGH POSITION CONTINUES OVER
THE EAST COAST SUNDAY AND WILL LEAVE RAIN CHANCES AT SLIGHT GIVEN
LOW CONFIDENCE IN ANY SHORT WAVE FEATURES THIS FAR OUT IN TIME.

WITH THE MEAN LONG WAVE TROUGH IN THE VICINITY OF THE EASTERN UNITED
STATES... TEMPERATURES WILL HAVE A CHANCE TO BE SOMEWHAT CLOSE TO
NORMAL. AFTERNOON HIGH TEMPERATURES 90 TO 95 THURSDAY AND FRIDAY...
88 TO 93 FOR THE WEEKEND. OVERNIGHT LOW TEMPERATURES MOSTLY 68 TO
74... NORTHWEST TO SOUTHEAST.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
AS OF 700 PM SUNDAY...

24-HR TAF PERIOD:
VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE TAF PERIOD...
ASIDE FROM A CHANCE FOR ISOLD CONVECTION THIS EVENING IN ASSOC/W A
MOIST AIRMASS AND UPPER LEVEL DISTURBANCES IN WESTERLY FLOW ALOFT.
ADDITIONALLY...THERE WILL BE A POTENTIAL FOR MVFR FOG DURING THE
PRE-DAWN HOURS MONDAY MORNING...PRIMARILY BETWEEN 07-11Z. EXPECT
THAT ISOLD CONVECTION WILL REMAIN POSSIBLE MONDAY AFT/EVE DURING
PEAK HEATING IN ASSOC/W A MOIST AIRMASS AND THE CONTINUED POTENTIAL
FOR UPPER LEVEL DISTURBANCES IN WESTERLY FLOW ALOFT.

LOOKING AHEAD:
MORE CONCENTRATED SHORTWAVE ENERGY IS EXPECTED TO RESULT IN
SCATTERED TO WIDESPREAD SHOWERS AND STORMS TUE/TUE NIGHT. ISOLD
SHOWERS/STORMS WILL REMAIN POSSIBLE ON WED...PRIMARILY IN EAST/SE
PORTIONS OF THE AREA (KFAY/KRWI TAF SITES). EXPECT VFR CONDITIONS TO
PREVAIL THU/FRI IN ASSOC/W HIGH PRESSURE BUILDING INTO THE
MID-ATLANTIC AND CAROLINAS FROM THE NORTHWEST. -VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR NCZ011-027-028-
042-043-077-078-083>086-088-089.
HEAT ADVISORY FROM 11 AM TO 9 PM EDT MONDAY FOR NCZ028-042-043-
077-078-083>086-088-089.

&&

SYNOPSIS...VINCENT
NEAR TERM...SMITH
SHORT TERM...99
LONG TERM...99
AVIATION...VINCENT
Hazardous weather outlook, Aug 7, 3:35 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
335 PM EDT SUN AUG 7 2011

NCZ028-042-043-077-078-083>086-088-089-081945-
EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
335 PM EDT SUN AUG 7 2011

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS
EVENING...WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

NCZ007>010-021>026-038>041-073>076-081945-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-
MOORE-LEE-
335 PM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS
EVENING...MAINLY EAST OF US HIGHWAY 1.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

NCZ011-027-081945-
HALIFAX-NASH-
335 PM EDT SUN AUG 7 2011

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS
EVENING...WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 6:07 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SUN AUG 7 2011

NCZ022-039-072245-
GUILFORD-RANDOLPH-
607 PM EDT SUN AUG 7 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND GUILFORD
COUNTIES THROUGH 645 PM EDT...

AT 607 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HIGH POINT...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TRINITY...
JAMESTOWN...AND...TRINITY...ARCHDALE.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 45 MPH.
BRIEF HEAVY RAINFALL.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS AND BLOWING
AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT
OUTDOOR OBJECTS.

&&

LAT...LON 3608 8004 3609 8004 3592 7963 3571 7978
      3587 8005
TIME...MOT...LOC 2207Z 301DEG 14KT 3597 8001

VINCENT
Special weather statement, Aug 7, 6:28 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
628 PM EDT SUN AUG 7 2011

NCZ022-038-039-072315-
DAVIDSON-GUILFORD-RANDOLPH-
628 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH...GUILFORD AND
DAVIDSON COUNTIES THROUGH 715 PM EDT...

AT 628 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
THOMASVILLE...OR ABOUT 9 MILES SOUTHWEST OF HIGH POINT...MOVING EAST
AT 25 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THOMASVILLE...
TRINITY...ARCHDALE...AND RANDLEMAN.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS AND BLOWING
AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT
OUTDOOR OBJECTS.

&&

LAT...LON 3592 7962 3563 7972 3579 8030 3601 8020
TIME...MOT...LOC 2228Z 285DEG 21KT 3590 8012

VINCENT
Special weather statement, Aug 7, 7:14 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
714 PM EDT SUN AUG 7 2011

NCZ023-024-040-080000-
ALAMANCE-CHATHAM-ORANGE-
714 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WILL MOVE ACROSS ORANGE...CHATHAM AND
ALAMANCE COUNTIES THROUGH 800 PM EDT...

AT 713 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES
NORTHWEST OF SNOW CAMP...OR ABOUT 12 MILES NORTH OF SILER CITY...
MOVING EAST AT 35 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SNOW CAMP...SUTPHIN...
SAXAPAHAW...TEER...CARRBORO...FEARRINGTON...AND...CHAPEL HILL.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3602 7899 3586 7901 3587 7900 3568 7901
      3570 7954 3604 7954
TIME...MOT...LOC 2313Z 276DEG 29KT 3590 7948

VINCENT
Special weather statement, Aug 7, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
739 PM EDT SUN AUG 7 2011

NCZ038-039-080015-
DAVIDSON-RANDOLPH-
739 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH AND SOUTHERN
DAVIDSON COUNTIES THROUGH 815 PM EDT...

AT 738 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
DENTON...OR ABOUT 14 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 40
MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARTHA...ULAH...
ASHEBORO...AND COLERIDGE.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3575 8019 3575 7959 3552 7960 3551 8019
      3553 8020
TIME...MOT...LOC 2338Z 273DEG 34KT 3565 8008

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:27 PM EDTSpecial Weather StatementRAHRichmond, Scotland48 min
Aug 6, 10:11 PM EDTSpecial Weather StatementRAHHoke49 min
Aug 7, 3:39 AM EDTHeat AdvisoryRAHAnson, Cumberland, Edgecombe, Halifax, Harnett, Hoke and 7 more16 hr
Aug 7, 3:29 PM EDTHeat AdvisoryRAHAnson, Cumberland, Edgecombe, Harnett, Hoke, Johnston and 5 more27 hr
Aug 7, 6:07 PM EDTSpecial Weather StatementRAHGuilford38 min
Aug 7, 6:28 PM EDTSpecial Weather StatementRAHDavidson, Randolph47 min
Aug 7, 7:14 PM EDTSpecial Weather StatementRAHChatham46 min

Nearby

Special Weather Statements in North Carolina, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.